# SDR ASOA06155

- Difficulty date: February 6, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: Fuselage
- Component: Avionicsbaydoor
- Component part number: 601R310501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE AVIONICS BAY DOOR HANDLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE AVIONICS BAY DOOR HANDLE.  OPERATINAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
